# SDR VNAA202401210001

- Difficulty date: January 7, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH67033574
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (5EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.    DUE TO STRUCTURE NO DAMAGE ALLOWED PER CRJ900 SRM 51-42-22-001-001-A01 AND CRJ900 SRM  51-42-21-001-001-A01 AND DETAILED VISUAL INSPECTION OF THE BRACKET MACHINE (1EA) AT FS 540.00 WAS PERFORMED  PER CRJ 900 NDT MANUAL 51-20-009-210-A01 NO DAMAGE WAS FOUND
